Table of Contents
Journal of Astrophysics
Volume 2013, Article ID 539847, 9 pages
Research Article

New Classes of Charged Spheroidal Models

Department of Mathematics, Eastern University, 30350 Chenkalady, Sri Lanka

Received 25 March 2013; Accepted 25 August 2013

Academic Editors: M. S. Dimitrijevic, A. Mesinger, L. Nicastro, A. S. Pozanenko, and A. Pradhan

Copyright © 2013 S. Thirukkanesh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Thirukkanesh, “New Classes of Charged Spheroidal Models,” Journal of Astrophysics, vol. 2013, Article ID 539847, 9 pages, 2013.